# SDR 96ZZZX6114

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N349TA
- Make and model: Casa C212CC
- Aircraft serial: 349
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 21211151062
- Condition: Cracked
- Location: Wing False Spar
- Part time: 3,244 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOUND STIFFENERS LOCATED ON REAR FALSE SPAR CRACKED.  REFERENCE CASA COM LETTER 212-224.
